# SDR SWAA2023012786571

- Difficulty date: December 30, 2022
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,870 hours, 33,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY END OF STRINGER AT BS 540 STRINGER 23L.<[01] INSTALLED EWIS PROTECTION ON REPAIR AREA IAW SOPM 20-60-07.;[02] REMOVED DAMAGE AREA BS 540-500D+11' STR 23L IAW SRM 53-00-03-2R-1 REP.1.;[03] REMOVED DAMAGE AREA BS 540-500D+11' STR 23; AND NO ADDITIONAL DAMAGED FOUND ON REPAIR AREA IAW SRM 53-00-03-2R-1 REP.1;[04] VERIFIED CORRECTIVE ACTION 1 AND 3.;[05] REQUIRED NDI INSPECTION HFEC ON CUT OUT EDGE BS 500D+11' STR 23L IAW SRM 53-00-03-2R-1 REP.1.;[06] ACCOMPLISHED NDI INSPECTION HFEC ON CUT OUT EDGE BS 500D+11' STR 23L IAW SRM 53-00-03-2R-1 REP.1 AND NDTM D6-37239 PART 6 51-00-00 PROC 23; NO CRACKS FOUND. TOOL I.D. IS000450 500D;[07] RECEIVED PARTS FRPM OSS REPAIR FILLER MATERIAL USED 7075T6 CLAD 0.036' LOT#1482127-1 R.O 899452-SWA; REPAIR DOUBLER MATERIAL USED 7075T6 CLAD 0.040' LOT#1430174-1 R.O 899455-SWA; LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-03-2R-1 REP.1 AND OK TO INSTALL.;
